It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello all, brand new here.

A little history;

About 6-7 years ago I had a massive panic attack. You all know the story, everything's fine one minute, the next the ambulance is on it's way and you don't even think you're gonna make it for them to arrive. So, diagnosed with anxiety at the ER, given a Klonopin and sent on my way...fast forward a few years, after many tests and many doctors and many different anxiety meds, I am found to have a hiatal hernia, coupled with severe obstructive sleep apnea, that is causing bad GERD which is, in turn causing my vocal chords to slam shut, triggering a panic attack. So I am put on Protonix twice a day and things get a bit better...still have panic attacks from time to time, but they are fewer and farther between, 4-5 years ago, a doctor decides to have me try something else instead of the Protonix, he says it will help more, and lo and behold I am now taking Reglan. I call the doctor 3 months later and ask to be put back on the Protonix as Reglan was not working...fast forward about 6 months and I'm starting to think I might have Tourette's...Involuntary/compulsory mouth, eye, shoulder, neck and hand movements...chalking it up to the anxiety, I didn't get it checked out...Now I've gone and had my sleep study, after getting married and being told our budget was being blown on earplugs, been given my CPAP machine (with a whopping 18 psi pressure setting!! Told you it was severe) and finally decide to go see my GP about the movement disorder....after a battery of tests (no Tourette's) I was sent off to a very nice Neurologist...who, after hearing my history, diagnosed me with TD...I was unaware until that point that Reglan can cause TD in a select group of people (yay genetics!...also; yay dangerous pharmaceuticals!). So now the neurologist is trying to find something to curb the effects of TD (which is incurable) so I've been bouncing to and fro on different meds....he first tried a parkinson's med that made things worse (a key component to verifying that it was indeed Tardive Dyskinesia as this med is known to make it worse) and then onto Baclofen.
At my last visit, I made him aware that my anxiety was suddenly rearing it's ugly head after about 1 1/2 years with out an attack so he put me on Buspar as he wants to stay away from MOAI's, as TD is directly related to dopamine dysfuction, saying that Buspar is a wimpy serotonin drug and should take the edge off. He also upped my Baclofen to twice a day 10 mg as it was a half-whole once a day previous.

My question here, if anyone can help, is; can Buspar or Baclofen or a combination of both make anxiety worse? It seems since upping my dose on Baclofen and starting the Buspar, my anxiety is waaaaaaay out of control...intrusive thoughts, panic attacks...all increased...I can't get through to the doc right now to change things up, but the Baclofen is just a muscle relaxer and doesn't seem to be helping the TD and the Buspar, after a few months still makes me dizzy, irritable, and foggy and I think one or the other is making the anxiety worse...

As everyone here knows, living with anxiety sucks balls and I'm getting to the end of my rope here...


Any help would be great...





All times are GMT -7. The time now is 04:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!